# SDR DALA2019111436683

- Difficulty date: November 12, 2019
- Submitted: November 14, 2019
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 62,823 hours, 23,081 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Dirty
- Location: L3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6716, L/P 5977796) 3LEFT DOOR ARMING INDICATOR INOP. CORRECTIVE ACTION: *** CONTRACT MAINTENANCE EVENT - OCM: 220955 *** REMOVED DEBRIS. CYCLED ARM AND DISARM FOR 3L DOOR MULTIPLE TIMES.
